I have recently developed high blood pressure. I am 30 years old and have been taking birth control pills for 4 years. Several months ago I got sick with a nose septum infection and developed high blood pressure almost at the same time (138/93). My veins became visible on my face, under my eyes, all over my body.)Infection got treated, but the veins are remaining visible. I am working on lowering my blood pressure - more active life style, cardio workouts. Can enlargement of my veins be related to the blood pressure and will they disappear if the blood presure gets back in order? P.S. I have stopped taking birth control pills.
BC pills can raise blood pressure in some women. As for your enlarged veins your BP is not that high to cause visible enlargement of your arteries. Also, I used to have at times several blood pressure spikes over 200 systolic before I was put on BP meds, and my veins never looked enlarged anywhere on my body. The only thing I used to see was my heart beating real strong in front of my neck in the throat area.
I've had enlargement of veins in recent weeks too, mainly when I am warm, I never had it before. I had a number of things, 3 infections after the birth of my son and a bad does of viral sinusitis/cold. Since then I have had tachycardia and enlarged veins.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.